Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :0 Issue : 0 2013      Add To Cart                                                                    Download

SOME TOPOLOGICAL AND ALGEBRAIC PROPERTIES OF PARANORMI-CONVERGENT DOUBLE SEQUENCE SPACES

Auther : BIPAN HAZARIKA

ABSTRACT
In this article some new double sequence spaces  (p), (p),  (p) and  (p) for     p = (pk,l) a double sequence of positive real numbers have been introduced. Some algebraic and topological properties of these spaces have been studied. The decomposition theorem and some inclusion relations are proved.
KEY WORDS: Double sequence; Ideal; I-convergence; P-convergence; paranorm.
2010 AMS SUBJECT CLASSIFICATION NO: 40A05, 40G15, 46A45
 

Kuwait Journal of Science
Journal of Law

You are Visitor No.

56370

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law